Journal article icon

Journal article

Calymenid trilobites from the Wenlock Series (Silurian) of Britain

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0263593300007665

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
Journal:
TRANSACTIONS OF THE ROYAL SOCIETY OF EDINBURGH-EARTH SCIENCES
Volume:
86
Issue:
04
Pages:
257-285
Publication date:
1996
DOI:
EISSN:
1473-7116
ISSN:
0263-5933
URN:
uuid:e56a6bbd-4d2e-42b4-b495-f7e8881921b1
Source identifiers:
151718
Local pid:
pubs:151718

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP